# SDR GAIA00585

- Difficulty date: September 11, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: FLOOR SUPPORT HAS SURFACE CORROSION STA 270 RBL3 TO RBL5 WL208.  CORRECTIVE ACTION: REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW 727 SRM 51-10-6 & 53-10-1 REPLACED WITH EXTRUSION CHORD 65-17588-66 IAW 727 SRM 53-10-2
